# SDR CA070531006

- Difficulty date: May 29, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 806 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: C0183
- Part serial: 3116
- Condition: Seized
- Location: Transmission
- Part time: 948 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) LOUD BANG DURING POWER CHANGE ON APPROACH.  INSPECTED AC AND FOUND CLUTCH ASSY ROUGH.  TURNED IT A FEW TIMES BY HAND AND SEIZED. NEW CLUTCH ASSY INSTALLED, DEFECT RECTIFIED. CLUTCH BEING SENT TO OUR IN HOUSE COMPONENT SHOP FOR INVESTIGATION.  WILL FWD THE PICTURES AND INFORMATION WHEN RECEIVED FROM THE COMPONENT SHOP. PICTURES ATTACHED AND CLUTCH ASSY BEING SENT TO MFG FOR WARRANTY AND INVESTIGATION. (TC NR 20070531006)
